메뉴 건너뛰기




Volumn 130, Issue 8, 2002, Pages 2088-2097

Time-splitting methods for elastic models using forward time schemes

Author keywords

[No Author keywords available]

Indexed keywords

MATHEMATICAL MODELS; NAVIER STOKES EQUATIONS; RUNGE KUTTA METHODS;

EID: 0036676833     PISSN: 00270644     EISSN: None     Source Type: Journal    
DOI: 10.1175/1520-0493(2002)130<2088:TSMFEM>2.0.CO;2     Document Type: Article
Times cited : (761)

References (20)
  • 1
    • 0024782466 scopus 로고
    • A positive definite advection scheme obtained by nonlinear renormalization of the advective fluxes
    • (1989) Mon. Wea. Rev , vol.117 , pp. 1006-1015
    • Bott, A.1
  • 2
    • 0031693932 scopus 로고    scopus 로고
    • A correction method for use in multidimensional time-splitting advection algorithms: Application to two- and three-dimensional transport
    • (1998) Mon. Wea. Rev , vol.126 , pp. 232-242
    • Clappier, A.1
  • 18
    • 0022170702 scopus 로고
    • A two-step scheme for the advection equation with minimized dissipation and dispersion errors
    • (1985) Mon. Wea. Rev , vol.113 , pp. 1050-1065
    • Takacs, L.L.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.